# SDR CALA9800886

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tiedown Rail
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT TIE DOWN RAIL CORRODED IN AFT CARGO BIN AT STA 1007 TO 1155.  THE TIE DOWN RAIL WAS REMOVED AND THE CORROSION WAS REMOVED IAW SRM 51-30-3.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5320-01519.
